# SDR MALA030267

- Difficulty date: May 10, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 13,888 hours, 15,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN CWA, RT FUSELAGE AT STA 316 HAS DENTS BETWEEN SL1616 AND SK1618.  MAINTENANCE COMPLETED REPAIR IAW EO S53150.  REF 409 NR 177298 FOR DETAIL.  A/C RELEASE DATE 5/12/2003.
